Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Hardness and pain over calf, skin discoloration, pain radiating to buttocks and back, had CAD, stent placement and disc deterioration. Cause?

The calf muscle and skin on my left leg is hardening and becoming painful. There is some discoloration to the skin down the inside of the left calf. I also have pain that often seems to radiate up to my buttocks and back but unsure if that is due to disc deterioration that I have had since 2000. I do have CAD and have had stent placement in the last year and a half.
Asked On : Wed, 16 May 2012
Answers:  1 Views:  331
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon, Joint Replacement 's  Response
There can be no other thing causing this pain except disc prolapse. I would recommend you to get MRI to make sure about this diagnosis. After MRI treatment can be decided according to stage of the disease
1. if it shows protrusion then you should try physiotherapy, Pregabalin and Methylcobal tablet
2.If it shows extrusion then surgery will be needed.
Answered: Thu, 27 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor